Robustness of the nonlinear filter

Bha, Abhay G. ; Kallianpur, G. ; Karandikar, Rajeeva L. (1999) Robustness of the nonlinear filter Stochastic Processes and their Applications, 81 (2). pp. 247-254. ISSN 0304-4149

PDF - Publisher Version

Official URL:

Related URL:


In the nonlinear filtering model with signal and observation noise independent, we show that the filter depends continuously on the law of the signal. We do not assume that the signal process is Markov and prove the result under minimal integrability conditions. The analysis is based on expressing the nonlinear filter as a Wiener functional via the Kallianpur-Striebel Bayes formula.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Nonlinear filtering; Robustness
ID Code:18405
Deposited On:17 Nov 2010 09:16
Last Modified:17 May 2016 03:08

Repository Staff Only: item control page